# SDR IPXA11566205

- Difficulty date: April 2, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Hyd Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C1, RT MLG WHEEL WELL HYD FILTER PACKAGE, PRESSED/CD ASSY MOUNT BRACKET, AFT SIDE CRACKED, MARKED.  FOUND BRACKET TO BE OUT OF LIMITS, R & R WITH REPLACEMENT PART IAW SRM 51-40-02-0G.
